# SDR UPS204501

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 277-294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON THE INTERCOSTAL AT STA 277 TO 294 WL 208.  MAINTENANCE REPLACED THE DAMAGED AREA IAW SRM 51-30-2, 51-10-2, 51-10-6 AND 51-20-6.
